# SDR AWXA200400080

- Difficulty date: December 31, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486156
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE LT INBOARD MID FLAP TRAILING EDGE WEDGE WAS FOUND DISBONDED 7-10 INCHES FROM THE INBOARD END.  MAINTENANCE REMOVED DELAMINATED AREA OF LT INBOARD MID FLAP TRAILING EDGE WEDGE; FABRICATED REPAIR DOUBLERS; PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-10 FIG 31, PG 88F-88H.
